Skip to main content

Research Repository

Advanced Search

A nonparametric predictive alternative to the Imprecise Dirichlet Model: the case of a known number of categories.

Coolen, F.P.A.; Augustin, T.

Authors

T. Augustin



Journal Article Type Article
Publication Date 2009
Deposit Date Nov 23, 2010
Journal International Journal of Approximate Reasoning
Print ISSN 0888-613X
Publisher Elsevier
Peer Reviewed Peer Reviewed
Volume 50
Issue 2
Pages 217-230
DOI https://doi.org/10.1016/j.ijar.2008.03.011
Public URL https://durham-repository.worktribe.com/output/1546157